# SDR AALA202201187130

- Difficulty date: January 15, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A300*
- Aircraft serial: 6472
- Aircraft time: 23,443 hours, 6,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ON SEAT 24C BROKEN. RE-SECURED EMERGENCY EXIT LIGHT ON SEAT 24C.
